brain-icon
Weird sensation
I feel like my height is getting decreased while stepping in left leg simultaneously some weird sensation in brain.i was suffering from depression n anxiety disorder for about 9 months and i go to gym daily , my bp was 170/100 after gym.i feel pinning sensation in brain and many times feel confused, shaking of left sid
74 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Venkat Raghav
General Physician 4 yrs exp Bangalore
Hello, person don't get shorten day by day . It's your feeling. You certainly have high BP 170\100 is not negligible, you must consult physician . Life changes, such as getting a regular good night's sleep, keeping to a healthy diet,reducing your alcohol intake and getting regular exercise, can help you feel more in control and more able to cope. activities such as meditation, breathing exercises and learning ways to think about problems differently. Tools such as self-help books and online counselling can be very effective. Consult psychiatrist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.